# SDR SIMA200115001

- Difficulty date: May 30, 2001
- Submitted: July 17, 2001
- Operation: Air carrier
- Aircraft: N232AE
- Make and model: Saab 340B
- Aircraft serial: 340B232
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ISP - FLT 4622 - CREW REPORTED THE CABIN OVERHEAD LIGHT AT 11A TO BE INOPERATIVE.  MAINTENANCE REPLACED THE BULB AT SEAT 11A EMERGENCY LIGHT.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
